# SDR SIMA20151002011

- Difficulty date: October 2, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 38,212 hours, 35,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP PLASTIC EXTRUSION TORN & CRACKED AT 12A.  R & R EMER LIGHT STRIP PLASTIC EXTRUSION AT 12A IAW AMM-33-50-12.  OPERATIONS CHECKED GOOD.
